# SDR ZZDA070313143

- Difficulty date: March 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER THE TAIL CONE EXIT IS INTERMITTENTLY ON WHEN IT SHOULD BE OFF.  REPLACED EMERGENCY LIGHT PACK ASSY OVER AFT FLIGHT ATTENDANT`S SEAT PER M/M 33-51, OPS CHECKS NORMAL.  P/N OFF/ON 803925-1, S/N OFF 21144, S/N ON 20316.
